# SDR DALA2022020100628

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 129,146 hours, 19,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 DOOR 1R WILL NOT ARM, CORRECTIVE ACTION: FOUND DEBRIS UNDER HANDLE. OPS NORMAL OF ARMING AFTER REMOVAL OF DEBRIS. OK FOR VC. (8151303)
